# SDR CA080620004

- Difficulty date: June 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 36,929 hours
- Engine: Pwa R985AN14B
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rudder
- Component: Rudder, Dhav
- Component part number: C2TR453A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FRONT SPAR WAS FOUND CRACKED AFTER THE RUDDER WAS REMOVED FOR REPLACEMENT OF UPPER HINGE BEARING. FRETTING WAS NOTICED AT BEARING BLOCK TO SPAR MOUNTING SURFACE/BEARING BLOCK WAS REMOVED AND CRACKS FROM THE (2) ATTACH HOLES WERE FOUND. 3 CRACKS FROM ONE HOLE EXTENDED BEYOND THE BEND OF THE FRONT SPAR. RUDDER REMOVED FROM SERVICE FOR REPAIR.
